# SDR 03FDEA01801

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 683L293G01
- Part serial: R670004
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  660     78-30  0007125  22OCT03  BFM  CLOSE R  NR S 14 COMPLY WITH EA NR 6-7832-73847 EXHAUST-THRUST REV-BLOWOUT DOOR SKIN REPAIR.    FACT  25OCT03  16:46  BFM U  COMPLIED WITH EA NR 6-7832-73847 EXHAUST-THRUST REV-BLOWOUT DOOR SKIN REPAIR.  CLOSED ON 10/25/03.
